# SDR CALA9700573

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1245-1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WLG WHEEL WELL FORWARD OVERWING LONGERON CORRODED AT BS 1245, 1305, AND 1345, RBL 120.  THE LONGERON WAS REPAIRED IAW ECRA 5310-03457.
